# SDR YENA2025091800950

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,067 hours, 1,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 934912
- Condition: No Test
- Location: Zone 200
- Part time: 6,062 hours, 1,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1024, LAS-JFK. "DURING EMERGENCY BATTERY CAPACITY TEST BATTERY AT 13WL OVER HEAT MSG ; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT 13WL IAW AMM 33-54-00 OPS CHK GOOD."
